# SDR SWAA2025022800212

- Difficulty date: February 27, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 76,718 hours, 45,552 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB UPPER FWD SLIDING SEAL CRACKED. <[01] REMOVED AND REPLACED SLIDING SEAL PER AMM 53-31-31.; [02] INSPECTED C/A 1. (TECHNICIAN); REMOVED AND REPLACED SLIDING SEAL PER AMM 53-31-31.
